# SDR CALA2017103003878

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 72,811 hours, 19,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107655K
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD EMER EXIT SIGN NEEDS  REATTACHING.  REPLACED OVERWING EXIT SIGN AND CHECK OK
